# SDR ASMF201110004

- Difficulty date: October 14, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N997AM
- Make and model: Boeing 737-76Q
- Aircraft serial: 30283
- Aircraft time: 21,035 hours, 17,714 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283004
- Part serial: YA014221W
- Condition: Leaking
- Location: Rt Engine
- Part time: 21,035 hours, 10,918 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, A FUEL LEAK IN THE RT ENGINE WITH 60 DROPS PER MINUTE. MX PERSONNEL PERFORMED REVISION DETECTING THE RT FUEL PUMP WITH LEAK WITHIN OPERATION LIMITS IAW MM 71-71-00 DISPATCHING THE ACFT IN SUCH CONDITION.  MX PERSONNEL REPLACED THE RT FUEL PUMP IAW 73-11-01 AND OPS TEST WAS PERFORMED IAW MM 71-00-00, ALL CORRECT.
